# SDR 05FDEA03769

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Repair
- Condition: Damaged
- Location: Stringer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING STRINGER REPAIR IN FWD CARGO BAY AT BS 710 - BS 720 18", S27R.  REPAIR   REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS   ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED EXISTING STR REPAIR AND FABRICATED AND INSTALLED REPAIR PER SRM 53-10-3 AND SRM 51-30-2.
